# SDR SWAA2014032426358

- Difficulty date: February 27, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME CAP WEB CRACKED AT BS 1016, STRINGER 18R.  REPAIRED DOME CAP WEB IAW EA.
